# SDR SWAA2021031651762

- Difficulty date: February 23, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT BS 727C; 5 INCHES ABOVE STR 25L; WL 161 / REPAIRED FRAME AT BS727C; 5' ABOVE STR-25L WL161 - CATEGORY B REPAIR INSTALLED PER SRM 53-60-07-2R-2.
